# SDR DALA2018100105810

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 71,576 hours, 52,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CAT WALK TAIL CEILING LIGHTS INOP. REMOVED AND REPLACED BATTERIES IN AFT RIGHT LAV OPS CHECK IAW AMM 33-50 P/N OFF/ON AD4002P. (LP5352836)
